# SDR 2020FA0000101

- Difficulty date: June 7, 2019
- Submitted: January 29, 2020
- Operation: General aviation
- Aircraft: N278PH
- Make and model: Gulstm GV
- Aircraft serial: 640
- Engine: Rroyce BR700710A110
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor Blade
- Part number: FW33114
- Part serial: VARIOUS
- Condition: Galled
- Location: Blade Root
- Component: Module 31, Rroyce
- Component part number: M31113
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE 1000 HOUR REAPPLICATION OF THE DRY FILM LUBRICANT ON THE FAN BLADE ROOT AREA IT WAS NOTICED THAT GAULLING ON THE BLADE ROOT WAS BEYOND THE .004 MANUFACTURE LIMIT.  A FLY ON DISPOSITION WAS NOT GRANTED BY ROLLS ROYCE AND ALL 24 BLADES ON THE BOTH ENGINES WERE REPLACED WITH NEW PN FW33925.
